advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Newbury, Ohio, USA:

If a Lantus injection were injected directly into a vein, could the Lantus start working immediately and cause a person to go low?

Answer:

It would depend upon how much Lantus was given, absorbed and also whether or not it would freely be circulated around the body.

SB

DTQ-20160712200830
Original posting 1 Sep 2016
Posted to Insulin Analogs and Hypoglycemia

  
advertisement


                 
  Back to Ask the Diabetes Team Return to Top

Last Updated: Thursday September 01, 2016 17:54:47
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2017. Comments and Feedback.